RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rudenko, Roman Yu

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:113
Abstract pages:426
Full texts:126
References:79
E-mail:

http://www.mathnet.ru/eng/person79628
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. P. D. Kim, V. A. Orlov, R. Yu. Rudenko, V. S. Prokopenko, I. N. Orlova, S. S. Zamai, “Collective dynamics of magnetic vortices in an array of interacting nanodots”, Pis'ma v Zh. Èksper. Teoret. Fiz., 101:8 (2015),  620–626  mathnet  elib; JETP Letters, 101:8 (2015), 562–567  isi  elib  scopus
2. Roman Yu. Rudenko, Anatoly V. Chzhan, “Magnetic vortices in ferromagnetic nanodots”, J. Sib. Fed. Univ. Math. Phys., 8:3 (2015),  327–339  mathnet
2013
3. Vladimir S. Prokopenko, Petr D. Kim, Vitaly A. Orlov, Boris V. Vasiliev, Dmitry K. Vovk, Sergey E. Zatsepilin, Roman Yu. Rudenko, “Lorentz microscopy of permalloy film microdots”, J. Sib. Fed. Univ. Math. Phys., 6:2 (2013),  262–269  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021